# SDR SWAA2022051120938

- Difficulty date: December 3, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Deteriorated
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB INSPAR RIB AT STA 92.7 REQUIRES REMOVAL TO EVAL 1ST VERTICAL STIFFENER EXISTING REPAIR / REMOVED L/H HORIZONTAL STAB SSTA 92.7 RIB FOR F.O.M; REMOVED OLD REPAIR; FABRICATED AND INSTALLED NEW REPAIR PARTS -0001; -002 ANGLES; RE-INSTALLED RIB I/A/W E.A. NO. 190965; P1; P2; IR; SWA E.A. NO. 1-755-4575 REV. IR; SRM: 51-40-02-0G-0; SRM 51-40-05-0G-0.
